14 May 2010

HELP!!! * Updated

I made a bad discovery this morning.

I was tidying up for the cleaning lady (yes, we are those people) and I found an unused box of HCG on the kitchen counter.

I asked Mr. JB what he mixed up for my needles and he said that there was another box.

There wasn't another box. It was the box from last month.

He says that it did fizz up like it does when you mix the liquid with the powder, but when I looked at the box it was definitely the box from last month.

I've been injecting myself with basically nothing.

It's Peak + 11 today and it's supposed to be my last needle. Is there anything I can do? Mr. JB asked if we should mix up the HCG from this month and do a needle with the proper dosage. I also have some progesterone suppositories from when my period re-started.

Can we salvage this cycle or is it just a bust?

Help all you Napro girls. I feel like I'm going to cry.

---------------------------

Update: I spoke to my Napro practitioner and she said that we shouldn't bother mixing up the proper dosage of HCG. She thinks that it would be an interesting experiment to see what sort of hormones my body was producing on Peak +7. 

It sucks, but I'm hoping for a miracle.

13 comments:

  1. My husband has done that! He is taking hcg for low testosterone and threw the wrong bottle away (the hcg) and was injecting water! yikes.

    I personally would take the new hcg at proper dosage........that is personal opinion not naPro wisdome though......

    ReplyDelete
  2. I have no clue, but I hope it works out! How frustrating!

    ReplyDelete
  3. Sorry! I have no idea. I will offer some prayers for you though!

    ReplyDelete
  4. Oh my I am without any good advice here ... but if you are already peak + 11, maybe just start over again next cycle?

    You could still conceive ... just take some early pregnancy tests (say at peak +13 or so). That way, if you conceived, you can get some progesterone on board quickly. (since you aren't being supported by HCG)

    Who knows? Maybe God will use this "mishap" to manifest His glory to you ... by helping you conceive without any "help" (kinda like He did with AYWH!)

    ReplyDelete
  5. Oh no, that's so frustrating. I'm sorry I don't have any advice but I will pray it all works out for you!

    ReplyDelete
  6. What days were you suppose to be taking HCG? If your on your last day of HCG Shots then why don't you just do one today and drag it out a day or two longer. I am NOT an expert but I think it is o.k. to fudge the directions a bit. If it makes you feel any better. I have done the same thing and injected water instead of HCG, UGH! That really sucks. Prayers for you, hugs!

    P.s. I clean for before my cleaning people come to...yikes.

    Love,
    Amber

    ReplyDelete
  7. Oooh, that's a bummer :(. I'm certainly no medical expert, but I'd be tempted to just start next cycle with the proper dosage. I'm an all or nothing kinda gal though, so that may not make the most sense.

    ReplyDelete
  8. Not my "construction site" - as the Germans say (i.e. it's not an area where I am familiar) - but what a bummer! People have made good arguments for both options, good enough that I think you should feel OK with whatever you decide
    xhedwig

    ReplyDelete
  9. how frustrating! i think you could go either way, as the others said.

    it's hard to chunk a cycle, but you know it would be done correctly. that said, what's an extra day if you've just been getting water.

    that is probably of no use to you at all :)

    ReplyDelete
  10. I'd say that it's too late to get the proper hormonal post-peak profile from the HCG. Either it has implanted or not at this stage, and your own hormones were enough or not. If you start a new HCG bottle now, you're basically wasting the bottle. I'd just start fresh next cycle if I were in your shoes.

    ReplyDelete
  11. yes, i agree not to "waste" the hcg b/c it is only good for 60 days once you mix it and I think you will need it all for next month. I am sorry about the mix up, but maybe it happened for a reason to skip this month or make this month a trial or what have you. But I am sure there is a reason. Stilla bummer it happened.

    ReplyDelete
  12. Maybe this cycle could be a break?

    ReplyDelete
  13. I don't have any helpful advice, but keeping you in my prayers! I hope it all works out for you!

    ReplyDelete